The Lalonde-McDuff conjecture and the fundamental group

Research output: Contribution to journalArticle

Abstract

We give a simple proof of the Lalonde–McDuff Conjecture for aspherical manifolds.
Original languageEnglish
Pages (from-to)125-129
Number of pages5
JournalProceedings of the Edinburgh Mathematical Society
Volume54
Issue number1
Early online date28 Oct 2010
DOIs
Publication statusPublished - 2011

    Fingerprint

Keywords

  • aspherical manifold
  • Hamiltonian fibration
  • cohomology

Cite this